# SDR ASAA2020082423059

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 19,337 hours, 6,192 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LITE ILLUMINATES ON RECALL, EXTINGUISHES ON RESET -FL350.  GROUNDED - YES.  PERFORMED PACK ZONE TEMP CONTROL BITE, REF B737-900 FIM 21-62 TASK 801.  FOUND RAM AIR SENSOR SRADA EXIT FAULT LOGGED.  PERFORMED LT RAM AIR EXIT ACTUATOR FAULT ISOLATION, REF FIM 21-62 TASK 853.  FAULT CLEARED, NO OTHER FAULT NOTED.
